# SDR DALA2017122709019

- Difficulty date: December 24, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 41,155 hours, 33,541 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO TPA DUE TO A NOSE LANDING GEAR UNSAFE INDICATION AND NOSE EAR DID NOT RETRACT.  AN EMERGENCY WAS DECLARED.   TPA MAINTENANCE FOUND THE NLG SCHRADER VALVE LOOSE.  THE VALVE WAS SECURED AND THE STRUT WAS SERVICED.  A LOG WAS CREATED TO RE-CHECK THE SERVICING.
